| Model Number |
02.12.0411FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 1 year and 10 months after the primary surgery, the surgeon revised the liner and the surgery was completed successfully (from 11 mm to 14 mm).
Additional Manufacturer Narrative
Batch review performed on 20 june 2023.Lot 2005753: (b)(4) items manufactured and released on 03-sep-2020.Expiration date: 2025-aug-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.